PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

No. of Copies

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
International Journal of Mathematics and Mathematical Sciences
Volume
2008
Article Title
Prime Ideals and Strongly Prime Ideals of Skew Laurent Polynomial Rings
List of Authors
Article ID
835605
Article Type
Research Article
No. of Pages
8 Pages
Corresponding Author
E. Hashemi
Additional Authors

Invoice Details

Invoice Issue Date
29 November 2020
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$